# SDR AALA991150

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: S1309
- Condition: Defective
- Location: Tail Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1969 - TAIL COMPARTMENT HIGH TEMP LIGHT ILLUMINATED AFTER TAKEOFF DFW.  OCCURRED AFTER GEAR RETRACTION.  EMERGENCY PROCEDURE ACCOMPLISHED AND LIGHT EXTINGUISHED.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED TAIL COMPARTMENT HIGH TEMPERATURE SENSORS SI-309 AND SI-131.  PERFORMED HIGH POWER ENGINE RUN WITH NO LEAKS OR DISCREPANCIES NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
